# SDR UALA2010060301938

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 36,036 hours, 8,007 cycles
- Engine: Pwa PW4084
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HEAT INOP, NO INDICATION.   RESET ECSMC CARD, ELECTRICALLY SYS CKS OK, BUT VLV STILL SHOWS 'FAIL' NEEDS FURTHER TROUBLESHOOTING. VLV OPS INHIBITED WITH DOOR OPEN. MAT TEST WAS DONE WITH BLK DR OPN. MAYBE MAT TEST AGAIN. CBS PULLED FOR MEL.
